Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Bifurcations of limit cycles in complex networks of Hamiltonian systems and Lloyd's conjecture

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02411350
Contributor : Guillaume CANTIN Connect in order to contact the contributor
Submitted on : Saturday, December 14, 2019 - 6:31:55 PM
Last modification on : Friday, April 1, 2022 - 1:40:02 PM

Identifiers

Collections

Citation

Guillaume Cantin. Bifurcations of limit cycles in complex networks of Hamiltonian systems and Lloyd's conjecture. Journal of Mathematical Analysis and Applications, Elsevier, 2019, 477 (1), pp.272-293. ⟨10.1016/j.jmaa.2019.04.032⟩. ⟨hal-02411350⟩

Share

Metrics

Record views

12